# SDR AC2A075796

- Difficulty date: May 14, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,362 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 222312753103
- Condition: Cracked
- Location: T/R Blade
- Part time: 501 hours
- Component: T/R Blade, 222016001131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE CRACKED. REPLACED BEARINGS WITH NEW.
